TAKAGI, Shunsuke  

Title
Associate Professor
Field
Algebraic Geometry, Commutative Algebra
Research interests
Singularities in birational geometry, F-singularities, Frobenius splitting, local cohomology
Current research

My research interest lies in Algebraic Geometry and Commutative Algebra. More specifically, I study singularities in binational geometry using characteristic p techniques such as the theory of F-singularities. As a global version of this study, I also study the geometric properties of Frobenius splitting varieties.

Selected publications
  1. V. Srinivas and S. Takagi, Nilpotence of Frobenius action and the Hodge filtration on local cohomology, Adv. Math. 305 (2017), 456-478.
  2. H. Dao and S. Takagi, On the relationship between depth and cohomological dimension, Compos. Math. 152 (2016), no.4, 876-888.
  3. Y. Gongyo, S. Okawa, A. Sannai and S. Takagi, Characterization of varieties of Fano type via singularities of Cox rings, J. Algebraic Geom. 24 (2015), 159-182.
  4. O. Fujino and S. Takagi, On the F-purity of isolated log canonical singularities, Compos. Math. 149 (2013), no.9, 1495-1510.
  5. S. Takagi, Formulas for multiplier ideals on singular varieties, Amer. J. Math. 128 (2006), no.6, 1345-1362.
  6. S. Takagi, F-singularities of pairs and Inversion of Adjunction of arbitrary codimension, Invent. Math. 157 (2004), no.1, 123-146.

Memberships, activities and

Awards

The Mathematical Society of Japan

MSJ Takebe Katahiro Prize for Encouragement of Young Researchers (2005)

The Young Scientists' Prize, the Commendation for Science and Technology by the Minister of Education, Culture, Sports, Science and Technology of Japan (2017)